# SDR AALA974047

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT AN AREA OF CORROSION ON THE INNER SURFACE OF THE FWD CARGO DOOR SILL OUTER CHORD.  THE BLEND-OUT EXCEEDS MAXIMUM LIMITS OF SRM 53-00-15, FIGURE 101.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRR 767-1477.  TST:  27,633.03 HOURS.  CYCLES, 4,256.  (X)
